# SDR GLBA2003062

- Difficulty date: May 16, 2003
- Submitted: May 23, 2003
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 15,470 hours, 19,439 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Switch
- Part number: 70B46B056R1024
- Part serial: UNKNOWN
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL SMOKE FROM BEHIND FO'S AVIONICS PANEL.REPLACED AVIONICS ANNUCIATOR DIM SWITCH, OP/C GOOD.CLOSED.
